MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VPG36FE
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the survey source conducted for wound suture, a patient had a leak for the last 12 months.Removal or disinsertion of the suture was done.

Brand Name
PTFE POLYMER PLEDGETS
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8893455
Report Number9612501-2019-01557
Device Sequence Number16203404
Product Code GAT
UDI-Device Identifier10884521550681
UDI-Public10884521550681
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVPG36FE
Device Catalogue NumberVPG36FE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;